# SDR MWEA97400

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREV REPR RT WNG FWD SPR TANG XRS335 DAMAGED FASTENER AND SLIGHTLY GOUGED SPR LEADING EDGE RIB ATTACH ANGLE.  REMOVED AND REPLACED STRAP AND FILLER IAW TELEX SVC MSP 0433/JCW AND REMOVED AND REPLACED FASTENER IAW SRM 51-30.
